# SDR C2XA98IA518

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53971402203
- Condition: Cracked
- Location: Bs 27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FAIL/SAFE ANGLE FOR FRAME 27A WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ANGLE IAW THE ATR 42-320 SRM 51-25-02.  THE AIRCRAFT WAS THEN APPROVE FOR RETURN TO SERVICE.  (M)
